RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 4, Pages 588–592 (Mi mz1865)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Local invariants and prohibitions on mappings of CR-manifolds

V. K. Beloshapka

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm1865

Full text: PDF file (166 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:4, 438–441

Bibliographic databases:

Received: 24.04.1996

Citation: V. K. Beloshapka, “Local invariants and prohibitions on mappings of CR-manifolds”, Mat. Zametki, 60:4 (1996), 588–592; Math. Notes, 60:4 (1996), 438–441

Citation in format AMSBIB
\Bibitem{Bel96}
\by V.~K.~Beloshapka
\paper Local invariants and prohibitions on mappings of CR-manifolds
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 4
\pages 588--592
\mathnet{http://mi.mathnet.ru/mz1865}
\crossref{https://doi.org/10.4213/mzm1865}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619376}
\zmath{https://zbmath.org/?q=an:0909.32002|0928.32003}
\elib{http://elibrary.ru/item.asp?id=13224141}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 4
\pages 438--441
\crossref{https://doi.org/10.1007/BF02305426}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400032}


Linking options:
  • http://mi.mathnet.ru/eng/mz1865
  • https://doi.org/10.4213/mzm1865
  • http://mi.mathnet.ru/eng/mz/v60/i4/p588

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Beloshapka, “Real submanifolds in complex space: polynomial models, automorphisms, and classification problems”, Russian Math. Surveys, 57:1 (2002), 1–41  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. V. K. Beloshapka, “Universal Models For Real Submanifolds”, Math. Notes, 75:4 (2004), 475–488  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:214
    Full text:105
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020